# SDR ALG2002F00004

- Difficulty date: November 13, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N702AL
- Make and model: Skrsky S76
- Aircraft serial: 760243
- Engine: Allsn 250C30S
- System (JASC): 2611 · Smoke Detection
- Part: Wire
- Condition: Broken
- Location: Smoke Detector
- Component: Smoke Detector, Skrsky, S76A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RUN UP,  BROKEN WIRE AT CONNECTOR PLUG IN BAGGAGE COMPARTMENT.
